# SDR MASA200500563

- Difficulty date: July 18, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 3,331 hours, 2,355 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Board
- Part number: E520005705A
- Condition: Failed
- Location: Emergency Light
- Part time: 3,334 hours, 2,358 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6213 PHX.  EMERGENCY LIGHT SYSTEM TO BE CYCLING ON AND OFF WHEN IN THE ARMED POSITION.  MX REMOVED AND REPLACED THE NR 5 PRINTED CIRCUIT CARD AT J11 AND THE SYSTEM FUNCTIONED NORMALLY.
